I'm a 37-year-old male who is concerned about the following:
On and off for the last two to three months, I've had paresthesia occuring at a localised area on my back (just below my left shoulder blade). It's a tingling, prickling sensation that has a dull ache. It's been appearing more frequently lately, the onset of which occurs mostly when I'm sat down leaning forward (such as on the computer which I usually am).
Ordinarily I would dismiss it as a possible trapped nerve, or (as I do karate and work out at a gym), a possible injury.
However, very recently I'm experiencing numbness on my middle right toe. It's not completely numb, just a light loss in sensation. I can feel it when I push my toes down.
I don't think it is down to new shoes (I have a few different types of footwear but none cramp my feet). I can still feel it if I touch it, it still hurts if I ****k it the same as the others... But the sensation is definetly different to my other toes.
It might be worth mentioning at this stage, that a few months ago I noticed the same foot swelling somewhat, as if I had poor circulation in that foot. But I am not experiencing this at the moment. In fact I had put that down to fatigue as I was working stationary, long, late hours at the time.
After looking these ailments up on the internet, I've very scared that it could be something like MS, which appears to be a possible cause. Although slightly less scared that it might be diabetes.
I've been to the local GP but he hasn't given me any new information although he can refer me for blood tests.
I'm not sure I want to take any tests until I have my financial house in order! Would delaying this cause me further complications, or should I get it checked out asap?
Am I being a bit OTT in considering it might be MS at this stage? Could it be anything else?
Any help would be wonderful.
Thank you in advance for any help or advice offered.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?